# SDR DALA1020040651

- Difficulty date: August 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 71,275 hours, 31,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE EMERGENCY PATH  LIGHTS AT SEAT 23D INOPERATIVE.  MX RECONNECTED THE WIRING.  OPS CHECK WAS GOOD.
